Alert archive / New Mexico / Tornado Warnings in 2023
Tornado Warning 3, NWS Albuquerque, NM
NWS Albuquerque, NM issued this tornado warning at May 25, 2023, 8:22 PM MDT for Union County, New Mexico. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2023, 8:22 PM MDT (02:22 UTC)
- Expired
- May 25, 2023, 8:37 PM MDT
- In force
- 15 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
County Union County, NM
The radar
The Amarillo radar (KAMA), 157 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 6:02 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 2.4 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 733 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1397 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
997
WFUS55 KABQ 260222
TORABQ
NMC059-260315-
/O.NEW.KABQ.TO.W.0003.230526T0222Z-230526T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Albuquerque NM
822 PM MDT Thu May 25 2023
The National Weather Service in Albuquerque has issued a
* Tornado Warning for...
East central Union County in northeastern New Mexico...
* Until 915 PM MDT.
* At 822 PM MDT, a severe thunderstorm capable of producing a tornado
was located near Sedan, or 12 miles north of Amistad, moving
northeast at 20 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
east central Union County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3600 10305 3607 10320 3642 10304 3601 10304
TIME...MOT...LOC 0222Z 210DEG 17KT 3610 10310
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
341 follow-up statement
166
WWUS55 KABQ 260237
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
837 PM MDT Thu May 25 2023
NMC059-260247-
/O.CAN.KABQ.TO.W.0003.000000T0000Z-230526T0315Z/
Union-
837 PM MDT Thu May 25 2023
...THE TORNADO WARNING FOR EAST CENTRAL UNION COUNTY IS CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A Severe Thunderstorm Watch remains in effect until 200 AM MDT for
northeastern New Mexico.
LAT...LON 3600 10305 3607 10320 3642 10304 3601 10304
TIME...MOT...LOC 0233Z 210DEG 17KT 3615 10306
$$
34What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at May 25, 6:13 PM MDT, 2 hours 9 minutes earlier.
Area forecast discussion, May 25, 6:13 PM MDT, 2 hours 9 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 613 PM MDT Thu May 25 2023 ...New AVIATION... .SYNOPSIS... Issued at 251 PM MDT Thu May 25 2023 Strong to severe storms are likely in eastern NM each afternoon and evening through Saturday with the greatest severe potential expected on Friday. Burn scar and localized urban flash flooding is possible in northern and eastern NM each day through Saturday as well. There will be a downtick in storm coverage Saturday through Tuesday then potentially another increase mid-next week in northern and eastern areas. Temperatures remain near to slightly below seasonal averages over the next 7 days. && .SHORT TERM... (This evening through Friday night) Issued at 251 PM MDT Thu May 25 2023 Getting off to a slightly later start early this afternoon, with convection currently confined to the Sangre De Cristos and already impacting the Hermit's Peak/Calf Canyon burn scar with potential flash flooding. Instability and shear are down slightly compared to yesterday as an upper level ridge pumps a bit over eastern NM. However, sufficient instability and shear is in place to warrant a few severe storms later this afternoon and through the evening hours as convection moves east into deeper Gulf moisture. In addition to the severe threat, flash flooding from torrential rainfall with relatively slow storm motion is possible across eastern NM this evening, but especially closer to the TX border where saturated grounds exist from the past couple of days soaking rainfall. The latest model solutions persist convection beyond midnight along/near the TX border given impressive low level southeast flow providing continual flow of Gulf moisture. Convective outflow from storms to the east will likely create gusty east canyon/gap winds into the RGV from Santa Fe south to Albuquerque overnight. Friday still looks to be the more impressive day with regard to severe potential, with an increase in shear as the ridge shifts east and gives way to increasing southwest flow aloft. 0-6km bulk shear is modeled to range form 40-55kts across eastern NM by late day, with sbCAPE values of 2500-3500J/kg and LIs up to 9C. Large hail, damaging winds, flash flooding and even tornados are all possible across eastern NM Friday afternoon/evening, with increasing probabilities closer to the TX border. Convection across eastern NM late Friday will likely send outflow westward and create another gusty east canyon/gap wind into the RGV from Santa Fe southward, but unfortunately these short-lived moisture intrusions aren't sufficient to get deep convection going west of the central mountain chain. && .LONG TERM... (Saturday through Wednesday) Issued at 251 PM MDT Thu May 25 2023 The dryline will continue to trigger afternoon storms in eastern NM over the weekend. The overall synoptic pattern on Saturday will be similar to that on Friday although mid-level winds are expected to turn slightly more southwesterly which will limit directional shear to some extent. The NAM is showing instability and shear similar to that on Friday although that appears to be an outlier considering that the GFS and Euro are much less bullish on these severe ingredients. Convection initiation is expected to be further south (south-central NM) before drifting northeastward into the east- central plains. However Friday afternoon/evening's storms and their outflows may have quite a big effect on when/where convection initiates on Saturday. The severe potential decreases on Sunday, but scattered showers and storms are likely once again in eastern NM. Repeated heavy rainfall in eastern NM will allow slow-moving storms to be able to produce flash flooding more quickly than they otherwise would. Afternoon precipitation chances Monday and Tuesday will be confined to the northern mountains as a mid-level ridge shifts overhead. While overall coverage will be limited, stationary storms over the mountains will be able to create burn scar flash flooding. A south to southwesterly breeze is expected mid-week as a trough ejects inland from the Pacific into the desert southwest. Dryline storms are possible once again Wednesday and Thursday, but the convection may be shifted eastward as drier air attempts to intrude from the west. Temperatures will hover right around average through mid-next week. && .AVIATION... (00Z TAFS) Issued at 558 PM MDT Thu May 25 2023 A broken line of showers and thunderstorms is forecast to track slowly eastward across northeast areas this evening, then southward across east central areas late tonight. Some storms are likely to produce large hail and damaging wind. In the wake of the line of storms, additional showers are forecast to develop across northeast and east central areas late tonight into Friday morning. Further, widespread low clouds will produce IFR and MVFR conditions east of the central mountain late tonight through much or all of Friday morning (depending on the location). Like last night into early this morning, a gusty east canyon wind is forecast to develop in the central valley late tonight into Friday morning. The east canyon wind will blow low clouds with MVFR conditions into Santa Fe early Friday morning. Breezy conditions will develop across much of the forecast area on Friday afternoon, and another round of scattered to numerous showers and thunderstorms are forecast along and east of the central mountain chain. Spottier and drier virga showers and thunderstorms are also expected Friday afternoon over the upper Rio Grande Valley, northwest mountains, northwest highlands, and northern parts of the middle Rio Grande Valley. && .FIRE WEATHER... Issued at 251 PM MDT Thu May 25 2023 Hot, dry and unstable conditions will prevail across western and portions of central NM through at least the middle of next week, while Gulf moisture fuels rounds of wetting storms from the central mountain chain eastward. An approaching Pacific trough will bring stronger southwest flow across western NM Friday and Saturday, resulting in a few hours of spotty critical fire weather conditions. Winds will trend down Sun/Mon as an upper level ridge develops and shifts east over the area. Increasing southwest flow aloft ahead of another Pacific trough going into the middle of next week may bring the return of spotty critical fire weather conditions to western and central NM, while wetting storms are likely across eastern NM along a dryline. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 48 84 47 81 / 0 0 0 0 Dulce........................... 42 77 40 76 / 10 10 10 5 Cuba............................ 47 78 44 76 / 5 5 5 10 Gallup.......................... 40 80 39 77 / 0 0 0 0 El Morro........................ 42 77 42 75 / 0 0 0 5 Grants.......................... 40 82 40 79 / 0 0 0 5 Quemado......................... 43 79 42 77 / 0 0 0 0 Magdalena....................... 51 81 51 79 / 0 0 0 10 Datil........................... 46 78 46 76 / 0 0 0 5 Reserve......................... 38 81 39 81 / 0 0 0 0 Glenwood........................ 50 85 49 85 / 0 0 0 0 Chama........................... 41 71 38 70 / 10 20 10 10 Los Alamos...................... 53 76 51 74 / 10 20 10 20 Pecos........................... 50 73 48 74 / 20 50 30 30 Cerro/Questa.................... 44 70 43 69 / 20 30 10 20 Red River....................... 38 64 38 64 / 20 50 20 30 Angel Fire...................... 36 67 37 67 / 30 60 40 30 Taos............................ 44 75 43 74 / 10 30 10 20 Mora............................ 44 70 45 71 / 30 60 50 30 Espanola........................ 54 83 50 81 / 10 10 10 10 Santa Fe........................ 54 78 51 76 / 10 30 10 20 Santa Fe Airport................ 52 81 50 79 / 10 20 10 20 Albuquerque Foothills........... 58 84 57 83 / 0 10 5 10 Albuquerque Heights............. 58 86 56 84 / 0 5 5 10 Albuquerque Valley.............. 55 89 55 86 / 0 5 5 10 Albuquerque West Mesa........... 56 86 55 84 / 0 5 5 10 Belen........................... 52 89 53 87 / 0 0 0 10 Bernalillo...................... 54 87 54 85 / 0 5 5 10 Bosque Farms.................... 50 89 52 86 / 0 5 0 10 Corrales........................ 55 87 55 86 / 0 5 5 10 Los Lunas....................... 51 89 53 86 / 0 5 0 10 Placitas........................ 55 84 54 82 / 5 10 10 10 Rio Rancho...................... 56 86 55 85 / 0 5 5 10 Socorro......................... 56 90 56 88 / 0 0 0 10 Sandia Park/Cedar Crest......... 49 78 50 75 / 5 10 10 10 Tijeras......................... 51 80 51 78 / 5 10 10 10 Edgewood........................ 46 80 48 78 / 10 20 10 20 Moriarty/Estancia............... 47 81 45 79 / 10 20 10 20 Clines Corners.................. 48 75 47 73 / 20 50 30 20 Mountainair..................... 49 80 48 77 / 0 10 5 20 Gran Quivira.................... 50 81 49 78 / 0 10 5 20 Carrizozo....................... 58 84 55 81 / 5 10 10 20 Ruidoso......................... 50 77 49 73 / 20 20 20 30 Capulin......................... 47 70 49 70 / 30 50 40 30 Raton........................... 47 75 48 75 / 30 60 30 20 Springer........................ 46 76 50 76 / 50 60 40 20 Las Vegas....................... 47 71 48 72 / 40 60 50 30 Clayton......................... 53 71 54 73 / 60 40 50 30 Roy............................. 49 71 52 72 / 70 60 60 40 Conchas......................... 55 78 56 79 / 50 60 70 40 Santa Rosa...................... 56 77 55 78 / 30 60 50 30 Tucumcari....................... 55 77 56 77 / 60 40 70 30 Clovis.......................... 56 75 56 77 / 70 40 60 40 Portales........................ 57 76 58 80 / 60 40 60 40 Fort Sumner..................... 58 80 58 80 / 20 40 50 30 Roswell......................... 64 87 62 88 / 20 30 30 30 Picacho......................... 57 83 55 81 / 30 40 30 30 Elk............................. 51 82 51 80 / 20 20 20 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...11 LONG TERM....16 AVIATION...44
In the hours before
Local storm report, May 25, 7:42 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
742 PM MDT THU MAY 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL 12 NNW UTE LAKE STATE P 35.53N 103.56W
05/25/2023 E1.75 INCH HARDING NM PUBLIC
REPORT FROM TWITTER.
&&
MDLocal storm report, May 25, 7:46 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
746 PM MDT THU MAY 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL 4 N TUCUMCARI 35.23N 103.73W
05/25/2023 E1.00 INCH QUAY NM TRAINED SPOTTER
&&
SABLocal storm report, May 25, 7:48 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
748 PM MDT THU MAY 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM HAIL 6 E TUCUMCARI 35.17N 103.62W
05/25/2023 E1.00 INCH QUAY NM PUBLIC
REPORT VIA SPOTTER NETWORK.
&&
MDSpecial weather statement, May 25, 7:48 PM MDT, 34 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
748 PM MDT Thu May 25 2023
NMZ230-231-260215-
Harding County-Union County-
748 PM MDT Thu May 25 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF EAST CENTRAL HARDING
AND SOUTHEASTERN UNION COUNTIES THROUGH 815 PM MDT...
At 747 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Hayden, or 14 miles west of Amistad, moving
northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hayden and Rosebud.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 200 AM MDT for
northeastern and east central New Mexico.
&&
LAT...LON 3574 10335 3574 10337 3573 10338 3572 10340
3588 10352 3606 10326 3583 10309
TIME...MOT...LOC 0147Z 238DEG 13KT 3584 10339
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
34Special weather statement, May 25, 7:57 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
757 PM MDT Thu May 25 2023
NMZ230-260245-
Union County-
757 PM MDT Thu May 25 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF EAST CENTRAL UNION
COUNTY THROUGH 845 PM MDT...
At 757 PM MDT, Doppler radar was tracking a strong thunderstorm near
Clayton, moving southeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Clayton.
This includes Highway 64 between Mile Markers 423 and 429.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
A Severe Thunderstorm Watch remains in effect until 200 AM MDT for
northeastern New Mexico.
&&
LAT...LON 3650 10304 3610 10304 3638 10343 3661 10316
3652 10300 3650 10300
TIME...MOT...LOC 0157Z 312DEG 16KT 3643 10325
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
34Local storm report, May 25, 8:02 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
802 PM MDT THU MAY 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL 4 NE TUCUMCARI 35.20N 103.67W
05/25/2023 E2.00 INCH QUAY NM PUBLIC
&&
SABThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 6:10 PM MDT | Areal Flood Advisory | ABQ | Union | 3 hr |
| May 25, 6:14 PM MDT | Special Weather Statement | ABQ | Union | 31 min |
| May 25, 6:25 PM MDT | Special Weather Statement | ABQ | Harding | 35 min |
| May 25, 6:40 PM MDT | Areal Flood Advisory | ABQ | Harding, Mora | 2 hr |
| May 25, 6:44 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora | 61 min |
| May 25, 6:46 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay | 59 min |
| May 25, 6:48 PM MDT | Special Weather Statement | ABQ | Union | 42 min |
| May 25, 7:00 PM MDT | Special Weather Statement | ABQ | Quay | 30 min |
| May 25, 7:06 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 54 min |
| May 25, 7:07 PM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel | 3 hr |
| May 25, 7:30 PM MDT | Special Weather Statement | ABQ | Union | 30 min |
| May 25, 7:41 PM MDT | Areal Flood Advisory | ABQ | Union | 3 hr |
| May 25, 7:41 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel | 64 min |
| May 25, 7:43 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay | 62 min |
| May 25, 7:48 PM MDT | Special Weather Statement | ABQ | Harding | 27 min |
| May 25, 7:51 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 54 min |
| May 25, 7:55 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 45 min |
| May 25, 7:57 PM MDT | Special Weather Statement | ABQ | Union | 48 min |
| May 25, 8:12 PM MDT | Areal Flood Advisory | ABQ | Harding, Mora, San Miguel | 3 hr |
| May 25, 8:15 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 25 min |
| May 25, 8:17 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 13 min |
| May 25, 8:29 PM MDT | Areal Flood Advisory | ABQ | Quay | 37 min |
| May 25, 8:42 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 63 min |
| May 25, 8:45 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 45 min |
| May 25, 9:06 PM MDT | Flash Flood Warning | ABQ | Quay | 3 hr |
| May 25, 9:12 PM MDT | Special Weather Statement | ABQ | Harding | 33 min |
| May 25, 9:15 PM MDT | Severe Thunderstorm Warning | ABQ | Quay, San Miguel | 45 min |
| May 25, 9:15 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 45 min |
| May 25, 9:17 PM MDT | Flash Flood Warning | ABQ | Harding, Quay, San Miguel | 3 hr |
| May 25, 9:29 PM MDT | Areal Flood Advisory | ABQ | Harding, Union | 3 hr |
| May 25, 9:46 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 59 min |
| May 25, 9:51 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 39 min |
| May 25, 9:58 PM MDT | Severe Thunderstorm Warning | ABQ | Quay, San Miguel | 48 min |
| May 25, 10:00 PM MDT | Areal Flood Advisory | ABQ | Quay, San Miguel | 3 hr |
| May 25, 10:15 PM MDT | Flash Flood Warning | ABQ | Quay, San Miguel | 3 hr |
| May 25, 10:18 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 57 min |
| May 25, 10:31 PM MDT | Flash Flood Warning | ABQ | Curry, Quay | 3 hr |
| May 25, 10:40 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 65 min |
| May 25, 11:24 PM MDT | Flash Flood Warning | ABQ | San Miguel | 3 hr |
| May 25, 11:28 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay, San Miguel | 62 min |
| May 25, 11:44 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 61 min |
| May 26, 12:08 AM MDT | Flash Flood Warning | ABQ | Quay, San Miguel | 2 hr |
| May 26, 12:44 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, Guadalupe, Quay, San Miguel | 61 min |
| May 26, 1:18 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Roosevelt | 57 min |
| May 26, 1:28 AM MDT | Flash Flood Warning | ABQ | Curry, Quay | 3 hr |
| May 26, 1:45 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay, Roosevelt | 60 min |
| May 26, 2:14 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Roosevelt | 61 min |
| May 26, 2:58 AM MDT | Special Weather Statement | ABQ | Guadalupe | 17 min |
| May 26, 3:04 AM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 56 min |
| May 26, 3:11 AM MDT | Severe Thunderstorm Warning | ABQ | Curry | 64 min |
| May 26, 3:54 AM MDT | Flash Flood Warning | ABQ | Curry, Roosevelt | 3 hr |
| May 26, 4:55 AM MDT | Special Weather Statement | ABQ | De Baca | 35 min |
| May 26, 7:01 AM MDT | Areal Flood Advisory | ABQ | Curry, Harding, Quay, Roosevelt, San Miguel | 3 hr |
| May 26, 12:41 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 34 min |
| May 26, 12:47 PM MDT | Special Weather Statement | ABQ | Colfax | 28 min |
| May 26, 1:02 PM MDT | Special Weather Statement | ABQ | Bernalillo | 28 min |
| May 26, 1:09 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Santa Fe, Torrance | 66 min |
| May 26, 1:43 PM MDT | Special Weather Statement | ABQ | Sandoval | 32 min |
| May 26, 2:02 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Santa Fe, Torrance | 43 min |
| May 26, 2:07 PM MDT | Special Weather Statement | ABQ | Bernalillo | 23 min |
| May 26, 2:21 PM MDT | Special Weather Statement | ABQ | Colfax | 24 min |
| May 26, 2:25 PM MDT | Tornado Warning | ABQ | Santa Fe, Torrance | 50 min |
| May 26, 2:32 PM MDT | Flash Flood Warning | ABQ | Bernalillo, Torrance | 118 min |
| May 26, 2:50 PM MDT | Special Weather Statement | ABQ | Torrance | 25 min |
| May 26, 3:13 PM MDT | Tornado Warning | ABQ | San Miguel, Torrance | 47 min |
| May 26, 3:25 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 65 min |
| May 26, 3:51 PM MDT | Flood Watch | ABQ | Curry, Harding, Quay, Roosevelt, San Miguel | 32 hr |
| May 26, 3:53 PM MDT | Special Weather Statement | ABQ | Colfax | 37 min |
| May 26, 4:00 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 30 min |
| May 26, 4:29 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 61 min |
| May 26, 4:31 PM MDT | Special Weather Statement | ABQ | Colfax | 44 min |
| May 26, 4:39 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 66 min |
| May 26, 5:03 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay, Roosevelt | 57 min |
| May 26, 5:12 PM MDT | Tornado Warning | ABQ | Torrance | 33 min |
| May 26, 5:14 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 40 min |
| May 26, 5:15 PM MDT | Special Weather Statement | ABQ | Colfax | 30 min |
| May 26, 5:31 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 44 min |
| May 26, 5:43 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 44 min |
| May 26, 5:47 PM MDT | Special Weather Statement | ABQ | Colfax | 28 min |
| May 26, 5:50 PM MDT | Flash Flood Warning | ABQ | Colfax | 3 hr |
Nearby
Tornado Warnings in New Mexico, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.